# SDR VNAA0103002

- Difficulty date: March 3, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 13,903 hours, 12,131 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 11923
- Condition: Discharged
- Location: Cabin
- Part time: 1,377 hours, 1,160 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT A SECTION OF THE EMERGENCY LIGHTS WOULD NOT TEST.  MAINTENANCE INSPECTED AND REPLACED THE 5LK BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-00.  OPERATION CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
